# SDR DALA2025100207147

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 96,835 hours, 12,728 cycles
- Engine: Pwa PW4168A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 6743A010000
- Part serial: 719
- Condition: Faulted
- Location: Engine
- Part time: 96,835 hours, 12,728 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED INTO MAD DUE TO DUAL BLEED FAULT.  REPAIRED LEAK IN SENSE LINE AND REPLACED OVER PRESSURE VALVE. OPS AND LEAK CHECKED GOOD. OK FOR SERVICE. (7491375)
